# SDR HALA20240426114

- Difficulty date: April 25, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N385HA
- Make and model: Airbus A330-243
- Aircraft serial: 1295
- Aircraft time: 47,283 hours, 7,424 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 51,947 hours, 8,251 cycles
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Filter
- Part number: UNKNOWN
- Condition: Clogged
- Location: Nr 1 Eng Fuel
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - ENG 1 FUEL FILTER CLOG OCCURRED ABOUT 2 HOURS INTO THE FLT. ALERTED MAINTENANCE, FUEL BURN + QUANTITY LOOK NORMAL. REMOVED AND REPLACED ENG 1 FUEL FILTER PER AMM 73-11-41. OPS, LEAK AND SECURITY CHECK GOOD.
